An asymmetric Arzela-Ascoli theorem

J Collins, J Zimmer

Research output: Contribution to journalArticlepeer-review

33 Citations (SciVal)
205 Downloads (Pure)


An Arzela-Ascoli theorem for asymmetric metric spaces (sometimes called quasi-metric spaces) is proved. One genuinely asymmetric condition is introduced, and it is shown that several classic statements fail in the asymmetric context if this assumption is dropped.
Original languageEnglish
Pages (from-to)2312-2322
Number of pages11
JournalTopology and Its Applications
Issue number11
Early online date3 Apr 2007
Publication statusPublished - 1 Jun 2007


Dive into the research topics of 'An asymmetric Arzela-Ascoli theorem'. Together they form a unique fingerprint.

Cite this